# SDR ASOA201001247

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT FAILED FORCE TEST.   REMOVED LATCH ACCESS PANEL ON LT EMERGENCY EXIT DOOR IAW AMM 52-21-02-000-801 STEP 2C AND ACCOMPLISHED LUBRICATION OF HANDLE MECHANISM IAW AMM TASK 12-20-52-640-801.  INSTALLATION OF LATCH ACCESS PANEL AND FUNCTIONAL TEST DUE.  OK TO INSTALL LATCH ACCESS PANEL ON LT EMERGENCY EXIT DOOR.  INSTALLED LATCH ACCESS PANEL ON LT EMERGENCY EXIT DOOR BY INSTALLING WITH SAME SERVICEABLE HARDWARE IAW AMM 20-21-00-910-801.  FUNCTIONAL TEST OF LT EMERGENCY EXIT DOOR GOOD IAW AMM 52-21-00-720-801.
